Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 2, Pages 267-276
http://dx.doi.org/10.1155/S0161171293000316

A generalization of Lucas' theorem to vector spaces

Mathematics Department, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 2 June 1988; Revised 15 August 1991

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Neyamat Zaheer, “A generalization of Lucas' theorem to vector spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 2, pp. 267-276, 1993. https://doi.org/10.1155/S0161171293000316.